Stage 2 Invasive lobular carcinoma - Chemo- Taxol

Hello! I just found this site and decided to join. I am 41 and I found out I had breast cancer in Dec and started chemo last week. Today I had my 2nd dose of taxol. I have 10 more weekly doses to go followed by 8 weeks of AC (red devil). Then I will have a double mastectomy and then radiation.

I am curious about the side effects of the taxol. I have read all the pamphlets and all but want to hear true stories. Can you please share your experiences with me ? I am curious about my hair..although I must admit I went ahead and shaved it a few days ago and have been wearing my wig. I couldn't stand the thought of pulling my long hair out at work or in public. Anyways I am excited to find this site & am glad I am not alone in this crazy scary journey!

8 Replies

oldestnewest
  • Hi, Ames1623! So glad you found us. I'm tagging a user who mentioned she was on Taxol to see if she can shed some light on her experience with it: dennio. Please continue to reach out if you need any support!

  • Thank you!!! I am glad I found you all as well :)

  • Hi Ames: as with all chemo, different people experience different side effects, but you made a wise decision in shaving your head. Everyone loses their hair on the protocol you've chosen. Fatigue and exhaustion are the most common complaints from people in chemo ---and that's cumulative. So, you might notice this more and more as you get toward the finish line. Many people tolerate taxol well, and let's hope this goes for you! Some experience bone and muscle pain, others notice tingling sensations in their fingers and toes. (Neuropathy). And, a few people experience a peculiar destruction of their nails as they can peel or turn odd colors! Most importantly, as you experience any troubling side effects, mention them to your doctors --there are things you can do to combat some of the discomfort . And, watch out for fevers or infection and be sure to report them to your medical team when in treatment. Good luck as you proceed through treatment. And post again if we can help or offer support!

  • Thank you so much!

  • Sister/Warrior keep the faith.I had 6 months of aggressive chemo, all the same drugs you had and it was difficult,but the heavenly light at the end of the tunnel was like reaching paradise on earth. I always appreciated life ,and sometimes took some things for granted. Now I appreciate everything life offers me , even more.I keep positive people around me and those who are not positive or grateful I keep at a distance away from me.Yes I am, and you will Live , Love and Laugh even more after your chemo treatments are finished.Gods speed in your recovery Amen.

  • Thank you!! I definitely agree that you have to remain positive & surround yourself with positive people to get through! I am doing good so far after week 2 of chemo...just a bit tired.

  • I have no support,and no-one positive around me,chemo is over and I'm alone and miserable

  • Also Ames1623 , you might be interested in this-- we recently had a webinar on Invasive Lobular Carcinoma that was recorded and is now on our site: sharecancersupport.org/vdob... No pressure to view, but it got good reviews and you might find it insightful!

You may also like...